# SDR DXTA2023092196030

- Difficulty date: September 20, 2023
- Submitted: September 21, 2023
- Operation: Air carrier
- Aircraft: N600QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605664
- Aircraft time: 14,540 hours, 11,162 cycles
- System (JASC): 2730 · Elevator Control System
- Part: Actuator
- Part number: 666016120
- Part serial: ATS000025
- Condition: Faulted
- Location: Elevators
- Stage of operation: UK
- How discovered: C
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

LEVELING OFF AT FL400, GOT PITCH TRIM ANNUNCIATOR ON PFD.  RAN QRH. FOUND BEING TRIGGER BY SPEED. TOO FAST TOO SLOW WITHIN 10KTS. LIGHT COMES ON.  DISCONNECTED AUTOPILOT & FOUND TRIM TO BE JAMMED. JAMMED ALL THE WAY IN DECENT TILL APPROX 10,000'. FUNCTIONED NORMAL AFTER.  R & R LT ELEVATOR TRIM ACTUATOR IAW MM 27-32-03. UP TO STEP 4.D.(6). R & R RT ELEVATOR TRIM ACT IAW MM 27-32-03. COMPLETED UP TO STEP 4.D.(6).  COMPLETED STEP 4.D.7 OF MM 27-32-02,  INSTALLED LT & RT ELEVATORS IAW MM 27-31-01. STEPS 4.D.8 THROUGH 4.D.10.  PERFORMED STEPS 4.D.(8) IAW MM 27-32-03 & MM 27-32-00. R & R RT ELEVATOR TRIM ACT IAW MM 27-32-03. COMPLETED UP TO STEP 4.D.(6).
